MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA¿ CLOSED IV CATHETER SYSTEM; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA¿ CLOSED IV CATHETER SYSTEM; INTRAVASCULAR CATHETER
Model Number 383530
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 20 of the bd nexiva¿ closed iv catheter system were not labelled.The following information was provided by the initial reporter, translated from french to english: the individual packages (x20) are not labelled.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
(b)(4) ¿ follow up mdr for device evaluation a physical sample was not available for investigation but bd was provided with a photo of the issue for evaluation.A review of the device history record was performed for the reported lot, 1109440, and no quality issues were found during production.Our quality engineer reviewed the provided photo and observed two packages.The first package was missing the printed label content with only yellow stipes being visible on the surface.Therefore, based off the provided photo the engineer was able to verify the reported defect.It was determined that this was a manufacturing defect that occurred during the packaging process.The manufacturing facility has been notified of this incident and the findings.A notification has been issued to all packaging personnel to raise awareness of this incident and the findings.We appreciate you taking the time to bring this observation to our attention.We regret any inconveniences this incident may have caused you and your facility.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.

Brand Name
BD NEXIVA¿ CLOSED IV CATHETER SYSTEM
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16804431
Report Number1710034-2023-00443
Device Sequence Number7095935
Product Code FOZ
UDI-Device Identifier30382903835301
UDI-Public(01)30382903835301
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K102520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2024
Device Model Number383530
Device Catalogue Number383530
Device Lot Number1109440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Supplement Date Received by Manufacturer06/07/2023
Initial Report FDA Received Date04/24/2023
Supplement Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown